Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/196271| Title: | К проблеме аналитического представления решений сингулярных дифференциальных систем |
| Authors: | Размыслович, Григорий Прокофьевич |
| Keywords: | ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика |
| Issue Date: | 2001 |
| Publisher: | Минск : БГУ |
| Citation: | Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2001. - № 2. – С. 87-88. |
| Abstract: | The criterion for existence of the solutions of linear singular differential systems is proved. Analytic representation of these solutions is obtained. |
| URI: | http://elib.bsu.by/handle/123456789/196271 |
| ISSN: | 0321-0367 |
| Licence: | info:eu-repo/semantics/openAccess |
| Appears in Collections: | 2001, №2 (май) |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

